Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the period length of pseudorandom vector sequences generated by matrix generators


Authors: Jürgen Eichenauer-Herrmann, Holger Grothe and Jürgen Lehn
Journal: Math. Comp. 52 (1989), 145-148
MSC: Primary 65C10; Secondary 11K45
MathSciNet review: 946603
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In Tahmi [5], Niederreiter [4], Afflerbach and Grothe [1], and Grothe [2] linear recursive congruential matrix generators for generating r-dimensional pseudorandom vectors are analyzed. In particular, conditions are established which ensure that the period length equals $ {p^r} - 1$ for any nonzero starting vector in case of a prime modulus p. For a modulus of the form $ {p^\alpha }$, $ \alpha \geq 2$ and p prime, this paper describes a simple method for constructing matrix generators having the maximal possible period length $ ({p^r} - 1) \cdot {p^{\alpha - 1}}$ for any starting vector which is nonzero modulo p.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45

Retrieve articles in all journals with MSC: 65C10, 11K45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0946603-0
PII: S 0025-5718(1989)0946603-0
Keywords: Pseudorandom vector sequences, matrix generator, period length
Article copyright: © Copyright 1989 American Mathematical Society